# SDR DALA13034400951

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 18 RT AT BS 1380 IN AFT ACCESSORY COMPARTMENT.  LONGERON WAS REMOVED FROM BS 1370 TO 1395 SPLICES WERE FABRICATED AND INSTALLED.  REPAIR WAS IDENTIFIED AND ACCOMPLISHED IAW SRM 53-02, FIG 18.
